# SDR CALA2013100791812

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 49,814 hours, 12,378 cycles
- Engine: Pwa PW4052
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CRT TANK FUEL BOOST PUMP WITH SWITCH IN OFF POSITION, NO LOW PRESS LIGHT & ADVISORY EICAS MESSAGE.  CONFIRMED & VERIFIED RT CRT TANK FUEL BOOST PUMP INOPERATIVE & NOT RUNNING WITH PB SWITCH IN OFF POSITION.  ITEM DEFERRED IAW MEL 2822H & PLACARD APPLIED. MEL MAINTENANCE PROCEDURE CARRIED OUT.  CIRCUIT BOARD PULLED & COLLARED.  LIGHT LENS HAS BEEN COVERED.
